# SDR RYNA201000401010

- Difficulty date: March 30, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- Aircraft time: 58,002 hours, 21,324 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE ACCIDENTALLY DEPLOYED.  REMOVED AND REPLACED THE L-2 DOOR SLIDE PER AMM 25-66-07.  OK FOR SERVICE.
